Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Reflexive lattices of subspaces

Authors: K. H. Kim and F. W. Roush
Journal: Proc. Amer. Math. Soc. 78 (1980), 17-18
MSC: Primary 15A03; Secondary 06B99, 15A04
MathSciNet review: 548075
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A lattice of subspaces of a vector space is called reflexive if no other subspace is invariant under all linear mappings which leave invariant all subspaces of the lattice. We characterize finite reflexive lattices of subspaces of a finite dimensional vector space over an infinite field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A03, 06B99, 15A04

Retrieve articles in all journals with MSC: 15A03, 06B99, 15A04

Additional Information

PII: S 0002-9939(1980)0548075-0
Keywords: Lattices of subspaces, distributive lattice, invariant subspaces, transformations, infinite field
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia